# SDR SWIA2017110643961

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 36,635 hours, 31,181 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE DISPLAYED.   RETURNED TO THE FIELD.  REPLACED THE LANDING GEAR CONTROL LEVER IAW AMM.  OPS CHECKED GOOD.
